MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.549S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.No patient information is available for reporting.Date of event: it is unknown when non-union occurred.Implanted date: original implant date unknown.Device is not available for return.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a synthes 11mm titanium (ti) cannulated tibial nail and five (5) locking screws to treat an unknown tibia fracture on an unknown date.Postoperatively, on an unknown date, it was identified that there was a non-union of the fracture and on (b)(6) 2017, the patient was returned to the operating room where the nail and screws were removed and the patient was revised using a new tibial nail.The procedure was completed successfully.No surgical delay was noted.Patient status is unknown this is report 1 of 6 for (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7161309
Report Number2939274-2018-50051
Device Sequence Number16632256
Product Code JDS
UDI-Device Identifier10886982084491
UDI-Public(01)10886982084491(17)EXPIRATIONUNKNOWN(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.549S
Device Catalogue Number04.004.549S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;